# SDR FDEA201112025119

- Difficulty date: December 2, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 148N21258001
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - BS 1862 AFT SIDE - THERE IS CORROSION AT LOWER BULKHEAD AT S28L INBD BEAM APPROX 12" ABOVE THE SKIN.  REPAIR CARRIED OUT IAW EA F-5310-157122, PART 1.  REPAIR IS CLASSIFIED AS MAJOR.
